# SDR C2XA10IA058

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,364 hours, 23,619 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Dau
- Part number: 7013348940
- Part serial: 01064392
- Condition: Defective
- Location: Nr 2
- Part time: 15,774 hours, 15,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

XNA - FLIGHT 2660, THE CREW REPORTED A BLEED 1 LEAK IN FLIGHT THAT DID NOT GO AWAY.  THE CREW SHUT DOWN THE NUMBER ONE ENGINE AS A PRECAUTION AND RETURNED TO XNA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL AND LEAK CHECKS, AND SUBSEQUENTLY REMOVED AND REPLACED THE NUMBER TWO DATA ACQUISITION UNIT.  OPERATIONAL TESTS WERE PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
